Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 7, 2015, 5:07 PM MDT for Luna County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 5:07 PM MDT (23:07 UTC)
- Expired
- Jul 7, 2015, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Luna County, NM
The radar
The El Paso radar (KEPZ), 130 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1442 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
221
WGUS54 KEPZ 072307
FFWEPZ
NMC029-080200-
/O.NEW.KEPZ.FF.W.0008.150707T2307Z-150708T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
507 PM MDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LUNA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 800 PM MDT
* AT 505 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS PARTS OF HIGHWAY 180 JUST SOUTHEAST OF THE LUNA AND
GRANT COUNTY LINE. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN...
AND ADDITIONAL THUNDERSTORMS ARE MOVING OVER THE AREA. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
LUNA COUNTY...NEAR U.S. HIGHWAY 180 JUST SOUTHEAST OF THE GRANT
COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3254 10777 3239 10774 3235 10810 3248 10810
$$
HARDIMAN1 follow-up statement
597 WGUS74 KEPZ 080122 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 722 PM MDT TUE JUL 7 2015 NMC029-080132- /O.CAN.KEPZ.FF.W.0008.000000T0000Z-150708T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUNA NM- 722 PM MDT TUE JUL 7 2015 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN LUNA COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3254 10777 3239 10774 3235 10810 3248 10810 $$ BIRD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:01 PM MDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jul 7, 2:01 PM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 201 PM MDT TUE JUL 7 2015 .SYNOPSIS... MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WEST TEXAS WHILE AN UNSEASONABLY STRONG AND DEEP LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS WEATHER PATTERN WILL BRING MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO THE BORDERLAND THROUGH FRIDAY NIGHT. A FEW STORMS MAY PRODUCE HEAVY RAINFALLS AND CAUSE FLOODING. HIGH PRESSURE ALOFT WILL RESULT IN SEASONABLY WARM AND DRIER WEATHER THIS COMING WEEKEND AND EARLY NEXT WEEK. && .DISCUSSION... A WEAK COLD FRONT PUSHED TO THE SOUTHWEST ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS EARLY THIS MORNING WITH LOW LEVEL EASTERLY WINDS PUSHING MOIST UNSTABLE AIR INTO THE REGION. EARLY THIS AFTERNOON CAPES WERE NEAR 1000 J/KG WITH PRECIPITABLE WATER AROUND 1.2 TO 1.4 INCHES. UPPER AIR DATA AND WATER VAPOR IMAGES ALSO INDICATE A MID LEVEL DRY SLOT IS INTRUDING ACROSS THE CWA WHILE A SHORT WAVE ALOFT IS CURRENTLY PASSING TO THE EAST. THESE FACTORS ARE INDUCING STRONG TO SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINS OVER NORTHERN PORTIONS OF THE CWA EARLY THIS AFTERNOON. EXPECT ACTIVITY TO INCREASE IN COVERAGE LATER THIS AFTERNOON AND TONIGHT AS SURFACE HEATING FURTHER DESTABILIZES THE AIR MASS WITH FORCING FROM UPPER WAVE AND OUTFLOWS INITIATING FURTHER UPDRAFTS. WEDNESDAY THROUGH FRIDAY UNSEASONABLY STRONG AND DEEP UPPER LOW WILL MOVE SLOWLY ACROSS CALIFORNIA INTO NEVADA WHILE DEEP HIGH PRESSURE EXTENDS THROUGH CENTRAL TEXAS. RESULTANT CIRCULATION WILL INCLUDE A DEEP SOUTHEAST TO SOUTHWEST FLOW WITH ABUNDANT MOISTURE TRANSPORT FROM BOTH THE GULF OF MEXICO AND GULF OF CALIFORNIA. DEWPOINTS WILL SUBSEQUENTLY REMAIN IN THE 50S AND LOWER 60S WHILE PRECIPITABLE WATER STAYS ELEVATED AROUND 1.2 TO 1.5 INCHES. IN ADDITION TO UPSLOPE FLOW NEAR HIGH TERRAIN LIFTING MECHANISMS WILL INCLUDE POSSIBLE WEAK EMBEDDED SHORT WAVES MOVING ACROSS THE REGION FROM THE SOUTHWEST PLUS WEAK SURFACE CONVERGENCE WILL EXIST FOR MUCH OF THE PERIOD VIA A SURFACE TROUGH. THUS EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND FLASH FLOODING THE PRIMARY WEATHER HAZARD. IN ADDITION MID LEVEL WINDS WILL INCREASE TO AROUND 30 KT AS UPPER LOW SLOWLY MOVES EAST SO RESULTANT WIND SHEAR MAY SUPPORT ISOLATED SEVERE THUNDERSTORMS AS WELL. AFTER FRIDAY UPPER RIDGE WILL EXPAND ACROSS THE SOUTHERN ROCKIES WHILE PRIMARY TROUGH AXIS REFORMS FURTHER WEST. EXPANSION OF RIDGE INDICATES SUBSIDENCE AND WARMER AIR ALOFT SPREADING ACROSS WEST TEXAS AND NEW MEXICO. CIRCULATION AROUND THE RIDGE WILL ALSO TEND TO SHUNT DEEPER MOISTURE AND EMBEDDED SHORT WAVES FURTHER WEST. THUS FOR THE COMING WEEKEND AND EARLY NEXT WEEK EXPECT MOSTLY DRY SEASONABLY WARM WEATHER WITH SHOWERS/THUNDERSTORMS MAINLY OCCURRING OVER THE HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER. && .AVIATION...VALID 08/00Z-09/00Z. BACKDOOR FRONT BOUNDARY ELP-TCS LINE NEARLY STATIONARY AND ERODING SLOWLY AND MOVING TO EAST SLOWLY BY THE END OF THE FCST PD. SKY WX: SCT- BKN050-070 SCT-BKN 100-140 AND SCT-BKN 200-250. LCL MVFR IFR IN HVR SHOWERS AND TSTMS VRB WINDS 30G40KT 3SM +TSRAGS BKN040CB OVC080. SFC WINDS 00Z-18Z E OF ELP-TCS LINE SE 7-12 KTS AND WSW WEST OF THE LINE. WINDS BECOMG MOST LOCATIONS AFT 18Z SW 7-12 KTS. .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING. MOISTURE IS FORECAST TO INCREASE ACROSS THE AREA WEDNESDAY THROUGH FRIDAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE. THUS THERE IS POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL AND LOCAL FLOODING THURSDAY AND FRIDAY. THE AREA WILL BEGIN TO DRY OUT DURING THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION AND PUSHES THE MOISTURE OFF TO THE WEST. AFTER TEMPERATURES DROP A FEW DEGREES BELOW NORMAL LATER THIS WEEK THEY WILL RECOVER DURING THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 95 74 91 / 50 30 50 50 SIERRA BLANCA 67 90 68 88 / 40 40 50 50 LAS CRUCES 69 93 69 90 / 50 30 50 50 ALAMOGORDO 67 91 68 89 / 50 30 50 50 CLOUDCROFT 53 70 54 68 / 70 60 60 60 TRUTH OR CONSEQUENCES 67 92 67 87 / 50 40 40 40 SILVER CITY 62 83 61 80 / 40 30 30 50 DEMING 68 93 68 89 / 40 30 30 40 LORDSBURG 67 94 67 88 / 30 30 30 40 WEST EL PASO METRO 73 95 74 92 / 50 30 50 50 DELL CITY 67 92 68 91 / 50 40 50 40 FORT HANCOCK 71 94 71 92 / 40 40 60 40 LOMA LINDA 68 89 68 86 / 50 40 60 50 FABENS 71 95 71 92 / 50 30 60 50 SANTA TERESA 71 94 72 90 / 50 30 50 50 WHITE SANDS HQ 69 92 70 90 / 50 50 50 50 JORNADA RANGE 67 92 67 89 / 50 40 50 50 HATCH 67 93 67 90 / 50 30 40 40 COLUMBUS 70 93 70 89 / 40 30 40 40 OROGRANDE 70 92 71 89 / 50 30 50 50 MAYHILL 56 78 57 76 / 60 60 60 60 MESCALERO 56 80 56 78 / 60 50 50 60 TIMBERON 56 78 57 77 / 60 50 60 60 WINSTON 59 84 60 80 / 50 40 30 50 HILLSBORO 63 90 64 87 / 50 40 40 50 SPACEPORT 66 92 67 89 / 50 40 50 50 LAKE ROBERTS 57 83 58 79 / 40 40 30 50 HURLEY 63 87 63 82 / 30 30 30 40 CLIFF 63 91 63 86 / 30 30 30 40 MULE CREEK 62 90 63 85 / 30 30 30 30 FAYWOOD 64 88 64 84 / 40 30 40 40 ANIMAS 67 94 67 88 / 20 30 30 40 HACHITA 67 95 67 90 / 30 30 40 40 ANTELOPE WELLS 67 93 65 87 / 30 30 40 50 CLOVERDALE 65 89 64 83 / 20 30 30 40 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/20 NOVLAN
Hazardous weather outlook, Jul 7, 11:21 AM MDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1121 AM MDT TUE JUL 7 2015 NMZ401>417-TXZ418>424-081730-UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1121 AM MDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS MOST AREAS. A FEW STORMS MAY PRODUCE HEAVY RAINS WITH RAINFALL AMOUNTS GREATER THAN AN INCH. THUS FLASH FLOODING IS POSSIBLE OVER ISOLATED LOCATIONS. ISOLATED STORMS MAY ALSO PRODUCE WIND GUSTS TO 60 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LOW PRESSURE SYSTEM APPROACHING FROM THE WEST WILL GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALLS WILL BE THE PRIMARY WEATHER THREAT WITH SOME AREAS SEEING UP TO 3 INCHES OF TOTAL RAINFALL. THUS FLOODING MAY OCCUR OVER A FEW LOCATIONS. A FEW STORMS MAY ALSO PRODUCE WIND GUSTS TO 60 MPH AND HAIL UP TO AN INCH IN DIAMETER. SATURDAY THROUGH MONDAY HIGH PRESSURE ALOFT BUILDS ACROSS THE REGION. THUS THERE WILL BE A FEW SHOWERS AND THUNDERSTORMS OVER THE HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER...OTHERWISE MOST OF THE FORECAST AREA WILL REMAIN DRY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE VIA OUR SPOTTER PHONE LINE OR VIA TWITTER USING OUR HANDLE @NWSELPASO OR TO LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Special weather statement, Jul 7, 1:31 PM MDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
131 PM MDT TUE JUL 7 2015
NMZ402-403-407>410-072015-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-NORTHERN DONA ANA COUNTY NM-
131 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT...NORTHWESTERN
DONA ANA...SOUTHWESTERN SIERRA AND NORTH CENTRAL LUNA COUNTIES UNTIL
215 PM MDT...
AT 129 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
7 MILES SOUTHEAST OF HILLSBORO TO 7 MILES WEST OF LAKE VALLEY IN
SIERRA COUNTY TO NEAR CITY OF ROCKS STATE PARK...AND MOVING EAST AT
15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CITY OF ROCKS STATE PARK...
LAKE VALLEY...
GARFIELD...
FAYWOOD...
DERRY...
NUTT...
SALEM...
ARREY...
CABALLO LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3287 10695 3259 10736 3241 10787 3258 10822
3293 10751
TIME...MOT...LOC 1929Z 279DEG 14KT 3285 10747 3273 10769 3260 10808
HARDIMANSpecial weather statement, Jul 7, 2:10 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 210 PM MDT TUE JUL 7 2015 NMZ408>410-072100- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- NORTHERN DONA ANA COUNTY NM- 210 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONA ANA AND SOUTH CENTRAL SIERRA COUNTIES UNTIL 300 PM MDT... AT 209 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF DERRY...OR 15 MILES SOUTHEAST OF HILLSBORO...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM AS IT MOVES INTO THE HATCH VALLEY. LOCATIONS IMPACTED INCLUDE... HATCH... PLACITAS... GARFIELD... SALEM... ARREY... DERRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3291 10717 3263 10709 3265 10750 3283 10750 TIME...MOT...LOC 2009Z 269DEG 21KT 3274 10742 HARDIMAN
Special weather statement, Jul 7, 3:54 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 354 PM MDT TUE JUL 7 2015 NMZ413-072245- SOUTHERN TULAROSA BASIN NM- 354 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DONA ANA AND WEST CENTRAL OTERO COUNTIES UNTIL 445 PM MDT... AT 354 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF WHITE SANDS MAIN POST...OR 17 MILES NORTHWEST OF OROGRANDE. THIS STORM WAS NEARLY STATIONARY AND SITTING RIGHT OVER U.S. HIGHWAY 70. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH LOCALIZED FLOODING. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DONA ANA AND WEST CENTRAL OTERO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3241 10636 3247 10647 3256 10636 3248 10626 TIME...MOT...LOC 2154Z 220DEG 0KT 3247 10636 HARDIMAN
Special weather statement, Jul 7, 4:17 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
417 PM MDT TUE JUL 7 2015
TXZ420-423-072300-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
417 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUDSPETH COUNTY
UNTIL 500 PM MDT...
AT 417 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCNARY...OR NEAR FORT HANCOCK. THIS STORM WAS NEARLY STATIONARY.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORT HANCOCK...
AND MCNARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3116 10577 3120 10578 3120 10580 3129 10587
3139 10566 3123 10560 3116 10573
TIME...MOT...LOC 2217Z 239DEG 12KT 3126 10576
HARDIMANSpecial weather statement, Jul 7, 4:22 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
422 PM MDT TUE JUL 7 2015
NMZ411-413-TXZ418-419-072315-
SOUTHERN TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-WESTERN EL PASO COUNTY TX-
EASTERN/CENTRAL EL PASO COUNTY TX-
422 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DONA ANA AND
NORTHWESTERN EL PASO COUNTIES UNTIL 515 PM MDT...
AT 419 PM MDT...STRONG THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER PARTS
OF THE MESILLA VALLEY IN THE WAKE OF A STRONG OUTFLOW BONDARY. ADDITIONAL
THUNDERSTORM DEVELOPMENT IS LIKELY FURTHER DOWN THE VALLEY INTO PARTS OF
THE EL PASO METRO AREA IN THE NEXT HOUR.
STRONGER STORMS WILL PRODUCE WIND GUSTS TO NEAR 50 MPH...AND SMALL
HAIL. A FEW STORMS MAY APPROACH SEVERE LIMITS THIS EVENING.
LOCATIONS WHICH MAY BE IMPACTED INCLUDE...
LAS CRUCES...
WEST EL PASO...
ANTHONY...
SAN MIGUEL...
MESILLA...
VINTON...
LA MESA...
CANUTILLO...
MESQUITE...
VADO...
TALAVERA...
LA UNION...
SANTA TERESA...
NMSU MAIN CAMPUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3239 10652 3210 10640 3177 10645 3177 10652
3178 10653 3179 10704 3212 10713 3226 10692
3241 10678
TIME...MOT...LOC 2219Z 265DEG 12KT 3222 10679
HARDIMANSpecial weather statement, Jul 7, 4:54 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
454 PM MDT TUE JUL 7 2015
NMZ407-072345-
SOUTHWEST DESERT/MIMBRES BASIN NM-
454 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR LUNA COUNTY UNTIL 545 PM MDT...
AT 452 PM MDT...STRONG THUNDERSTORMS WERE INCREASING IN COVERAGE ACROSS
LUNA COUNTY. THESE STORMS WERE SLOWLY MOVING TO THE EAST.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS...ALONG WITH TORRENTIAL RAINFALL. A FEW STORMS MAY APPROACH
SEVERE LIMITS.
LOCATIONS IMPACTED INCLUDE...
DEMING...
COLUMBUS...
SUNSHINE...
HERMANAS...
UVAS VALLEY...
NUTT...
AKELA...
GAGE...
SPRING CANYON STATE PARK...
AND ROCK HOUND STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3240 10823 3238 10821 3241 10813 3243 10815
3243 10814 3248 10810 3254 10811 3253 10809
3256 10800 3253 10794 3257 10792 3246 10782
3247 10771 3242 10767 3248 10767 3261 10756
3260 10730 3178 10730 3179 10821
TIME...MOT...LOC 2252Z 265DEG 48KT 3213 10782
HARDIMANThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:26 PM MDT | Special Weather Statement | EPZ | 49 min | |
| Jul 7, 12:30 PM MDT | Special Weather Statement | EPZ | Grant | 45 min |
| Jul 7, 12:54 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 7, 1:02 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 28 min |
| Jul 7, 1:12 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 50 min |
| Jul 7, 1:18 PM MDT | Severe Thunderstorm Warning | EPZ | Hidalgo | 31 min |
| Jul 7, 1:31 PM MDT | Special Weather Statement | EPZ | 44 min | |
| Jul 7, 1:42 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 7, 1:58 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 7, 2:10 PM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Jul 7, 2:19 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Jul 7, 2:21 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 54 min |
| Jul 7, 2:25 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 51 min |
| Jul 7, 2:51 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 54 min |
| Jul 7, 2:57 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 3 hr |
| Jul 7, 3:09 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 36 min |
| Jul 7, 3:22 PM MDT | Flash Flood Warning | EPZ | Luna, Sierra | 113 min |
| Jul 7, 3:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 49 min |
| Jul 7, 3:38 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Jul 7, 3:43 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 49 min |
| Jul 7, 3:54 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Jul 7, 4:01 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 59 min |
| Jul 7, 4:09 PM MDT | Areal Flood Advisory | EPZ | Luna | 3 hr |
| Jul 7, 4:22 PM MDT | Special Weather Statement | EPZ | Doña Ana | 53 min |
| Jul 7, 4:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 64 min |
| Jul 7, 4:30 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 48 min |
| Jul 7, 4:50 PM MDT | Flash Flood Warning | EPZ | Otero | 3 hr |
| Jul 7, 4:54 PM MDT | Special Weather Statement | EPZ | Luna | 51 min |
| Jul 7, 4:57 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 33 min |
| Jul 7, 5:15 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 60 min |
| Jul 7, 5:50 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.